MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17G X 11/4" BE 30CM W/CLAMP; FISTULA NEEDLE

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17G X 11/4" BE 30CM W/CLAMP; FISTULA NEEDLE
Model Number 820-7005-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969)
Date of Event 03/06/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Although we have established that the device did not cause or contribute to the event, we are reporting it out of caution to be in compliance with 21cfr part 803 due to the fatal incident.Based on the information provided by donor center, there was no record of any of the products/ lots used during donation having had any defects or noted issues.Medical department from donor center had determined that the fatality was unrelated to the donation.Jms wingeater a.V.Fistula needle was only associated with the event.From reserve sample evaluation and device history record review, there was no abnormality found on the reported lot number.The products met the qa specifications prior releasing it to the market.There was no malfunction on the needle itself.Lastly, jms will continue to maintain good quality of our products and ensure that only good quality products are delivered to customers.We will continue to work with our customers to improve our products quality.Not returned to manufacturer.
 
Event or Problem Description
Donor experienced a heart attack which proved fatal following a donation at the facility, (b)(6) on (b)(6) 2017.The center did not have any record for the products/ lots used during donation having any defects or noted issues.As part of their investigation, the center was requesting documentation from the soft goods manufacturer if there is any issue with the lots of items used during the donor's donation.The actual jms needle had been disposed.

Brand Name
WINGEATER A.V.FISTULA 17G X 11/4" BE 30CM W/CLAMP
Common Device Name
FISTULA NEEDLE
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial
park 1
singapore, 56962 0
SN  569620
MDR Report Key6459236
Report Number3002807350-2017-00001
Device Sequence Number621713
Product Code FIE
UDI-Device Identifier08888483005390
UDI-Public08888483005390
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2017
Report Date (Section F) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Phlebotomist
Device Expiration Date11/02/2021
Device Model Number820-7005-33
Device Lot Number161103381
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2017
Device Age4 MO
Event Location Other
Date Report to Manufacturer03/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age51 YR
Patient Weight87